MAUDE Adverse Event Report: Edwards Lifesciences Carpentier-Edwards Perimount Magna Mitral Ease Pericardial Bioprosthesis; Replacement Heart-Valve

Edwards Lifesciences Carpentier-Edwards Perimount Magna Mitral Ease Pericardial Bioprosthesis; Replacement Heart-Valve
Model Number 7300TFX29
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was learned via the patient registry that a patient with a 29mm 7300tfx pericardial mitral valve underwent redo mitral valve replacement after an implant duration of six (6) years, 10 months due to unknown reasons.The explanted valve was replaced with a 29mm 11400m mitris valve.Edwards lifesciences maintains an implant patient registry.This registry is a patient tracking mechanism for serialized edwards implantable devices (bioprosthetic heart valves and annuloplasty rings), rather than a true post-market surveillance registry.Through the registry, edwards is notified when these devices are implanted.In addition, patient and/or device status may be reported to the registry via the implantation data cards.The information is received from various sources (e.G.Surgeon, hospital, and patient family members) and is not received in the form of a conventional 'customer complaint'.The information reported may or may not be related to the edwards device.
 
Additional Manufacturer Narrative
H11: additional manufacturer narrative: the investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.

Brand Name
Carpentier-Edwards Perimount Magna Mitral Ease Pericardial Bioprosthesis
Common Device Name
Replacement Heart-Valve
Manufacturer (Section D)
Edwards Lifesciences
1 edwards way
irvine CA 92614
Manufacturer (Section G)
Edwards Lifesciences
1 edwards way
irvine CA 92614
Manufacturer Contact
jason reves
1 edwards way
mle fl2 - m2202l
irvine, CA 92614
+1(949)250-3859
MDR Report Key50501210
Report Number2015691-2026-18123
Device Sequence Number15810336
Product Code DYE
UDI-Device Identifier00690103186277
UDI-Public(01)00690103186277
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P860057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date02/20/2023
Device Model Number7300TFX29
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2026
Supplement Date Received by Manufacturer09/21/2026
Initial Report FDA Received Date08/28/2026
Supplement Report FDA Received Date09/28/2026
Date Device Manufactured02/21/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age73 YR
Patient SexFemale